Browsing "1. Journal Papers" by Identifier : AMERICAN JOURNAL OF ORTHODONTICS AND DENTOFACIAL ORTHOPEDICS, Vol.153(1) : 144-153, 2018

All A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:
  • Sort by:
  • In order:
  • Results/Page
  • Authors/Record:

Showing results 1 to 1 of 1

This table browses all dspace content
Issue DateTitleYonsei Author(s)Type
2018Precision and trueness of dental models manufactured with different 3-dimensional printing techniques백형선, 신유석, 정휘동, 차정열, 황충주Article
1

Browse